PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1995 | 116 | 3 | 225-238
Tytuł artykułu

Geometric characteristics for convergence and asymptotics of successive approximations of equations with smooth operators

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We discuss the problem of characterizing the possible asymptotic behaviour of the iterates of a sufficiently smooth nonlinear operator acting in a Banach space in small neighbourhoods of a fixed point. It turns out that under natural conditions, for the most part of initial approximations these iterates tend to "lie down" along a finite-dimensional subspace generated by the leading (peripherical) eigensubspaces of the Fréchet derivative at the fixed point and moreover the asymptotic behaviour of "projections" of the iterates on this subspace is determined by the arithmetic properties of the leading eigenvalues.
Słowa kluczowe
Czasopismo
Rocznik
Tom
116
Numer
3
Strony
225-238
Opis fizyczny
Daty
wydano
1995
otrzymano
1994-10-13
poprawiono
1995-05-09
Twórcy
  • Brest Engineering and Construction Institute, Moskovskaya, 267, 224017 Brest, Belorussia
  • Faculty of Mechanics and Mathematics, Belorussian State University, PR. F. Skoriny, 4, 220050 Minsk, Belorussia
Bibliografia
  • [1] J. Daneš, On the local spectral radius, Časopis Pěst. Mat. 112 (1987), 177-187.
  • [2] N. Dunford and J. Schwartz, Linear Operators I, Interscience Publ., Leyden, 1963.
  • [3] F. R. Gantmacher, The Theory of Matrices, Chelsea, New York, 1959.
  • [4] B. A. Godunov, The behavior of successive approximations for nonlinear operators, Dokl. Akad. Nauk Ukrain. SSR 4 (1971), 294-297 (in Russian).
  • [5] B. A. Godunov, Convergence acceleration in the method of successive approximations, in: Operator Methods for Differential Equations, Voronezh, 1979, 18-25 (in Russian).
  • [6] P. Hartman, Ordinary Differential Equations, Wiley, New York, 1964.
  • [7] N. M. Isakov, On the behavior of continuous operators near a fixed point in the critical case, in: Qualitative and Approximate Methods for Investigation of Operator Equations, Yaroslavl', 1978, 74-89 (in Russian).
  • [8] L. V. Kantorovich and G. P. Akilov, Functional Analysis, Nauka, Moscow, 1977 (in Russian); English transl.: Pergamon Press, Oxford, 1982.
  • [9] M. A. Krasnosel'skiĭ, G. M. Vaĭnikko, P. P. Zabreĭko, Ya. B. Rutitskiĭ and V. Ya. Stetsenko, Approximate Solution of Operator Equations, Nauka, Moscow, 1969 (in Russian); English transl.: Noordhoff, Groningen, 1972.
  • [10] M. A. Krasnosel'skiĭ, E. A. Lifshits and A. V. Sobolev, Positive Linear Systems, Nauka, Moscow, 1985 (in Russian); English transl.: Heldermann, Berlin, 1989.
  • [11] P. P. Zabreĭko and N. M. Isakov, Reduction principle in the method of successive approximations and invariant manifolds, Sibirsk. Mat. Zh. 20 (1979), 539-547 (in Russian).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv116i3p225bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.